# SDR SWAA2022040784128

- Difficulty date: March 15, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT; FLOOR PANEL R/H ZEE ANGLE; BS 500+6 TO BS 500H+11; RBL25; WL 156; AREAS OF CORROSION ON ZEE ANGLE AT LOWER SIDE WALL PANEL ATTACH FASTENER HOLES; AREAS MARKED IN BLACK; DOT: 148-003 / [01] EVALUATED ALLOWABLE LIMITS .100% MATERIAL LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2;[02] VERIFIED STEP 1 IS COMPLETE;[03] VERIFIED STEPS 1 AND 2;[04] REMOVED DAMAGE SECTION OF Z ANGLE FROM SAT 500A TO 500I IAW SRM 51-40-02-0G-0 AND 53-00-53-2R-5;[05] VERIFIED MATERIAL ID FOR Z ANGLE REPAIR PARTS BAC1496-444-7075T6 TAG#A108150 IAW SRM 53-00-53-2R-5 REPAIR 5;[06] VERIFIED STEPS 4 AND 5 ARE COMPLETE;[07] VERIFIED STEPS 4; 5 AND 6;[08] UPDATED P/N;[09] VERIFIED STEP;[10] FABRICATED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[11] VERIFIED STEP 10;[12] OK GIVEN TO TREAT AND PRIME;[13] APPLIED ALODINE AND PRIMER TO Z ANGLE REPAIR PARTS IAW SRM 51-20-01-0G-0 AND AMM51-21-72-370-804;[14] VERIFIED STEP 13;[15] OUT SEQUENCE: Z ANGLE REPAIR SPLICE IS BETWEEN STA 500G AND 500H IAW SRM 53-00-53 2R-5 REPAIR 5;[16] VERIFIED STEP 15 IS COMPLETE;[17] CHANGED REPAIR CLASSIFICATION;[18] VERIFIED STEPS 15; 16 AND 17;[19] OK GIVEN TO INSTALL Z ANGLE REPAIR;[20] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[21] VERIFIED STEP 20 IS COMPLETE;[22] VERIFIED CORRECTION;[23] VERIFIED ITEM 20 C/W;[24] OK TO CIC;[25] APPLIED CIC ZEE ANGLE REPAIR AREA IAW AMM 51-21-91-620-802;[26] VERIFIED JOB IS COMPLETE;[27] VERIFIED STEPS 25 AND 26;[28] JOB COMPLETE AUDIT C/W
